Diffusion Coefficients of Sodium Dodecylsulfate in Aqueous Solutions and in Aqueous Solutions of Beta-Cyclodextrin

AuthID
P-000-K1J
5
Author(s)
Azevedo, EFG
·
Tipo de Documento
Article
Year published
2003
Publicado
in JOURNAL OF MOLECULAR LIQUIDS, ISSN: 0167-7322
Volume: 102, Número: 1-3, Páginas: 285-292 (8)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-0036461185
Wos: WOS:000180075700022
Source Identifiers
ISSN: 0167-7322
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.